# SDR DALA2024041504460

- Difficulty date: April 11, 2024
- Submitted: April 15, 2024
- Operation: Air carrier
- Aircraft: N713TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28173
- Aircraft time: 88,964 hours, 23,166 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Part number: UNKNOWN
- Condition: Cracked
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SKIN ON UPPER HINGE CUT OUT AREA AT 2R PASSENGER DOOR.   SKIN ON UPPER HINGE CUT OUT AREA AT 2R PASSENGER DOOR. WAS REPAIRED PER B757-200 SRM 52-10-02-2R PROCEDURE 1, REPAIR 1.
